Integrability of two-species partially asymmetric exclusion processes

Ivan Lobaskin*, Martin R Evans, Kirone Mallick

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract / Description of output

We work towards the classification of all one-dimensional exclusion processes
with two species of particles that can be solved by a nested coordinate Bethe
ansatz (BA). Using the Yang–Baxter equations, we obtain conditions on the
model parameters that ensure that the underlying system is integrable. Three
classes of integrable models are thus found. Of these, two classes are well
known in literature, but the third has not been studied until recently, and never
in the context of the BA. The Bethe equations are derived for the latter model
as well as for the associated dynamics encoding the large deviation of the
Original languageEnglish
Article number165003
Pages (from-to)1-15
Number of pages15
JournalJournal of Physics A: Mathematical and Theoretical
Issue number16
Publication statusPublished - 31 Mar 2023

Keywords / Materials (for Non-textual outputs)

  • Bethe ansatz
  • Exactly solvable models
  • Integrability


Dive into the research topics of 'Integrability of two-species partially asymmetric exclusion processes'. Together they form a unique fingerprint.

Cite this